# SDR SWIA2020033049728

- Difficulty date: February 7, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Broken
- Location: Ground Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AIR DOOR 311AL AFT LATCH INNER TAB IS BROKEN OFF BY SPRING.        (C-CHECK)   RO:3/26/2020REMOVED AND REPLACE LATCH IAW CRJ-200 SRM.
